Hey Becka, sorry to hear about the sudden shift in treatment and this fast down-taper. It is not pleasant.
If the goal is to remain on pharmaceuticals for support then it would be ideal to find another doctor or clinic in the short term who could offer sufficient samples so that you can cross taper. I don’t have any experience with this but the sooner you can reinstate possibly the better.
I was on Pristiq between 50-100mg for less than a year and I did a 1dayon1day off and so on taper that was also not very comfortable.
The brain zaps and the other symptoms are truly disruptive and I can only encourage you to use your therapeutic tools in the meantime while balancing gentle exercise and rest. The body is in survival mode during this rapid down taper. But it is temporary. My zaps were permanently gone within the year after I tapered and I no longer have any symptoms.
Looking forward to hearing of your progress. Keep us updated.